# SDR REXA2025121101001

- Difficulty date: December 5, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 39,667 hours, 28,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT (EXTERNAL) INOPERATIVE.   R & R AFT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-15.  ACFT GOOD FOR SERVICE.
